# SDR FDEA202111102838

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 64,387 hours, 24,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 140N276218
- Part serial: UNK
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RI  DOOR SLIDE RAFT GIRT BAR HANGING DOWN  BAR FWD  LOCKING BLOCK SECURE CLIP DAMAGE.   REMOVED & REPLACED THE R1 DOOR EVACUATION SLIDE  "GIRT BAR" PER B757 AMM 25-66-10-2.  CHECKS OK.
